Alert archive / Ohio / Flash Flood Watches in 2008
Flash Flood Watch 1, NWS Cleveland, OH
NWS Cleveland, OH issued this flash flood watch at Jun 4, 2008, 3:49 AM EDT for 12 counties in Ohio. It took effect at Jun 4, 2008, 4:00 AM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2008, 3:49 AM EDT (07:49 UTC)
- In effect from
- Jun 4, 2008, 4:00 AM EDT
- Expired
- Jun 4, 2008, 3:00 PM EDT
- In force
- 11 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- None
Counties Ashland County, OH, Crawford County, OH, Hancock County, OH, Holmes County, OH, Knox County, OH, Marion County, OH, Morrow County, OH, Richland County, OH, Seneca County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH
The radar
The Cleveland radar (KCLE), 104 km from the middle of the area, began a volume at 07:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.8 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1752 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 498 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 431 m²/s²
- 0-3 km storm-relative helicity
- 584 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 30.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS61 KCLE 040749 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 349 AM EDT WED JUN 4 2008 OHZ006-017-018-027>031-036>038-047-041600- /O.NEW.KCLE.FF.A.0001.080604T0800Z-080604T1900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WOOD-HANCOCK-SENECA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE- MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...BOWLING GREEN...FINDLAY...TIFFIN... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON 349 AM EDT WED JUN 4 2008 ...FLASH FLOOD WATCH IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO... NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING COUNTIES...IN NORTH CENTRAL OHIO...ASHLAND...CRAWFORD...KNOX... MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...HOLMES AND WAYNE. IN NORTHWEST OHIO...HANCOCK...SENECA...WOOD AND WYANDOT. * UNTIL 3 PM EDT THIS AFTERNOON * SHOWERS AND THUNDERSTORMS...SOME WITH HEAVY RAINFALL... WILL MOVE ACROSS THIS AREA TODAY. MULTIPLE THUNDERSTORMS ARE POSSIBLE. THE POTENTIALLY HEAVY RAIN TODAY... IN ADDITION TO THE RAIN THAT FELL YESTERDAY... COULD CAUSE FLOODING. * WATER COULD RISE QUICKLY DURING TORRENTIAL THUNDERSTORM RAINS. BE ALERT FOR RISING WATER AND DO NOT HESITATE TO MOVE TO HIGHER GROUND. NEVER DRIVE INTO FLOODED ROADS. A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER UPDATES. $$
1 follow-up statement
000 WGUS61 KCLE 041556 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1156 AM EDT WED JUN 4 2008 OHZ006-017-018-027>031-038-041700- /O.CAN.KCLE.FF.A.0001.000000T0000Z-080604T1900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WOOD-HANCOCK-SENECA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE- HOLMES- INCLUDING THE CITIES OF...BOWLING GREEN...FINDLAY...TIFFIN... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...MILLERSBURG 1156 AM EDT WED JUN 4 2008 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO... NORTHEAST OHIO AND NORTHWEST OHIO HAS BEEN CANCELED. $$ OHZ036-037-047-041900- /O.CON.KCLE.FF.A.0001.000000T0000Z-080604T1900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MARION-MORROW-KNOX- INCLUDING THE CITIES OF...MARION...MOUNT GILEAD...MOUNT VERNON 1156 AM EDT WED JUN 4 2008 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF NORTH CENTRAL OHIO...INCLUDING THE FOLLOWING AREAS...KNOX...MARION AND MORROW. * UNTIL 3 PM EDT THIS AFTERNOON * SHOWERS AND THUNDERSTORMS...SOME WITH LOCALLY HEAVY RAINFALL... WILL MOVE ACROSS THIS AREA TODAY. WITH THE GROUND WET FROM RECENT RAINFALL... FLASH FLOODING WILL BE POSSIBLE. * WATER LEVELS ALONG CREEKS...STREAMS...AND LOW LYING AREAS COULD RISE QUICKLY DURING TORRENTIAL THUNDERSTORM RAINS. BE ALERT FOR RISING WATER AND DO NOT HESITATE TO MOVE TO HIGHER GROUND. NEVER DRIVE INTO FLOODED ROADS. A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER UPDATES. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flash flood watch went out at Jun 4, 3:23 AM EDT, 26 minutes earlier.
Area forecast discussion, Jun 4, 3:23 AM EDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
323 AM EDT WED JUN 4 2008
.SYNOPSIS...
THE STATIONARY FRONT OVER THE AREA WILL DRIFT BACK NORTH AS A WARM
FRONT BY THURSDAY MORNING. THE HIGH PRESSURE RIDGE AT THE SURFACE
AND ALOFT WILL BUILD OVER THE SOUTHEAST STATES THE NEXT SEVERAL
DAYS.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
COULD BE SOME LOCALLY DENSE FOG THIS MORNING... I NOTICED THAT WHEN
THERE ARE BREAKS IN THE CLOUDS THAT THE FOG THICKENS UP... BUT WITH
PLENTY OF CLOUDS CONTINUING DO NOT THINK THE DENSE FOG WILL BE
WIDESPREAD.
CONVEYOR BELT OF THUNDERSTORMS HAS BEEN MAINLY TO THE SOUTH AS
AIRMASS IN THE AREA HAS REMAINED RELATIVELY STABLE. WITH BUILDING
RIDGE THE RING OF FIRE WILL SHIFT NORTH OVER THE NEXT 36 HOURS.
STATIONARY FRONT IS FAIRLY SHALLOW SO IT MAY NOT BE THE MAIN
MECHANISM TO DEVELOP STORMS BUT IT WILL CONTRIBUTE SOMEWHAT. AT SOME
POINT THE BUILDING RIDGE AND INCREASING SUBSIDENCE WILL START TO
SQUASH THE CONVECTION BUT IN THE MEANTIME WE WILL HAVE TO DEAL WITH
AN INCREASED THREAT OF SHOWERS/STORMS AGAIN.
SURFACE BASED SEVERE WEATHER PARAMETERS ARE NOT IMPRESSIVE BUT THIS
TYPE OF CONVECTION WILL CONTINUE TO FEED OFF OF A CERTAIN AMOUNT OF
ELEVATED INSTABILITY. BUFKIT SHOWS ELEVATED INSTABILITY INCREASING
THROUGH TONIGHT. STORMS POTENTIALLY COULD CONTAIN ANY AND ALL SEVERE
ELEMENTS...ROTATION...VERY TALL CORES WITH LARGE HAIL AND BOWING
SEGMENTS. WILL MENTION A CHANCE OF SEVERE STORMS MAINLY NW OHIO AND
N CENTRAL OHIO. THERE WILL ALSO BE AN INCREASED THREAT OF HEAVY RAIN
AND TRAINING ECHOES. HEAVY RAIN HAS BEEN LOCALIZED SO FAR AND
PROBABLY WILL CONTINUE TO BE TO SOME EXTENT BUT WITH INCREASING
PRECIP WATER AND THE CHANCE FOR TRAINING STORMS I AM INCLINED TO
ISSUE A FLOOD WATCH FROM BOWLING GREEN TO THE MANSFIELD MT VERNON
MILLERSBURG AREA. WATCH WILL END AT 3 PM FOR NOW GIVEN THE
UNCERTAINTY OF WHERE THE STORMS/HEAVY RAIN MIGHT BE AT THAT TIME
AND WILL LET DAY SHIFT DECIDE IF IT NEEDS EXTENDED.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
INCREASING INSTABILITY AND THETA-E MAY OFFSET THE RIDGING AND
SUBSIDENCE DURING THE DAY THURSDAY AND WANT TO LEAVE A CHANCE OF A
FEW SHOWERS/STORMS ESPECIALLY ACROSS THE NORTHERN COUNTIES. STILL AN
OUTSIDE CHANCE OF ONE MORE TSTORM COMPLEX GETTING GOING AND PUSHING
ACROSS THE ENTIRE AREA. GFS MOS TEMP GUIDANCE LOOKS MUCH MORE
REASONABLE NOW ON THURSDAY WITH GENERALLY MID/UPPER 80S.
RIDGE BUILDS ENOUGH ON FRIDAY FOR A DRY FORECAST. SHOULD BE THE
WARMEST DAY WITH 90 DEGREES WELL WITHIN REACH.
MODELS STILL ADVERTISING A WEAKENING FRONT LATER FRIDAY NIGHT INTO
SATURDAY. WITH A STRONG RIDGE IN PLACE HARD TO BELIEVE THE FRONT
WILL MAKE MUCH PROGRESS BUT SHOWERS AND STORMS COULD PUSH IN WELL
AHEAD OF THE FRONT. WILL ALLOW FOR A CHANCE OF SHOWERS/STORMS LATER
FRIDAY NIGHT AND SATURDAY ALTHOUGH SATURDAY CERTAINLY DOES NOT LOOK
LIKE A WASH OUT. GUIDANCE TEMPS LOOK A LITTLE WARM AS CLOUDS AND
POSSIBLE A FEW SHOWERS/STORMS COULD EASILY KNOCK A FEW DEGREES OF
THE HIGH TEMPS.
WITH THE POTENTIAL FOR A DISSIPATING FRONT IN THE AREA WITH A
POTENTIAL THETA-E AXIS AND ANOTHER WARM DAY ON SUNDAY...WILL INCLUDE
A SMALL POP... 20 PERCENT CHANCE... OF A SHOWER/STORM ALTHOUGH THE
LARGE MAJORITY OF THE DAY WILL BE RAINFREE AND SUMMER LIKE.
&&
.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
WARM WEATHER SHOULD CONTINUE EARLY NEXT WEEK WITH HIGH PRESSURE
STILL SOUTHEAST OF THE FORECAST AREA SUNDAY NIGHT. BY MONDAY THE GFS
MODELS TRY AND SHOW A WEAK BACK DOOR FRONT SNEAKING SOUTHWARD ACROSS
LAKE ERIE AND INTO NORTHERN OHIO. TOUGH CALL AS TO WHETHER THE FRONT
WILL ACTUALLY MAKE IT INTO THE FORECAST AREA OR IF IT WILL GET HUNG
UP ACROSS LOWER ONTARIO. FOLLOWED THE DRIER EUROPEAN SOLUTION WHICH
KEEPS THINGS DRY MONDAY. GIVEN THE PRESENCE OF A FAIRLY STRONG RIDGE
ALOFT ON MONDAY...NOT TOO EXCITED ABOUT PRECIP CHANCES ON MONDAY. BY
TUESDAY BOTH THE EUROPEAN AND GFS MODELS SHOW THIS FRONT MOVING INTO
THE REGION AND I DID END UP PUTTING IN CHANCE POPS AT ALL LOCATIONS.
HARD TO PIN DOWN ANY TIMING THIS FAR IN ADVANCE BUT CERTAINLY THINK
THE CHANCE FOR PRECIP WILL INCREASE QUITE A BIT BY MID WEEK. AT THAT
POINT THE MODELS SHOW THE UPPER RIDGE FLATTENING OUT WHICH WOULD BE
MORE CONDUCIVE FOR SHOWERS AND THUNDERSTORMS.
NO MAJOR CHANGES TO TEMPERATURES AS WARMER THAN NORMAL READINGS
LOOK LIKELY THROUGH MID WEEK.
&&
.AVIATION /07Z WEDNESDAY THROUGH SUNDAY/...
ANOTHER TOUGH AVIATION FORECAST THIS MORNING. COMPLEX OF SHOWERS
AND THUNDERSTORMS CONTINUES ACROSS SOUTHERN AND CENTRAL OHIO. LONG
RADAR LOOP SHOWS THE NORTHERN EXTENT OF THESE SHOWERS TRYING TO
INCH CLOSER AND CLOSER TO FDY AND THE FAR SOUTHERN
COUNTIES...WHILE THE MEAN FLOW WOULD INDICATE THAT STORMS SHOULD
MOVE FROM WEST TO EAST I DO THINK THERE IS GOING TO BE AN
OPPORTUNITY FOR SHOWERS AND THUNDERSTORMS AT TOL/FDY/MFD THROUGH
12Z. COULD BE A BIT LONGER BEFORE THEY MAKE IT FURTHER EAST BUT
ALL SITES (EXCEPT ERIE) HAVE A GOOD SHOT AT SEEING SOME RAIN
BEFORE DAYBREAK. BROUGHT IN THE LOWEST CIGS/VSBYS IN THUNDER IN
THE WEST AND ONLY BROUGHT CIGS/VSBYS DOWN TO MVFR FURTHER EAST. I
HAVE SOME LEGITIMATE CONCERNS ABOUT HOW MUCH RAIN WILL FALL THIS
MORNING AT ERIE AND I ONLY MADE A BRIEF MENTION LATER THIS MORNING.
OTHER PROBLEM TO CONTEND WITH AT THE MOMENT IS AN EXTENSIVE AREA
OF FOG JUST AHEAD OF THE RAIN. ALL SITES SHOWING RESTRICTED VSBYS
AND UNTIL THE RAIN ARRIVES TO MIX OUT THE BOUNDARY LAYER...THINK
IFR FOG AT ALL SITES IS A DISTINCT POSSIBILITY. FOG SHOULD
DISSIPATE ONCE RAIN BEGINS OR SHORTLY AFTER 12Z...WHICH EVER
OCCURS FIRST.
WHAT HAPPENS TO THE PRECIP THIS AFTERNOON IS A TOUGH CALL BUT IT
LOOKS LIKE THERE WILL TRY AND BE A BRIEF PERIOD THIS AFTERNOON
WHERE CONDITIONS IMPROVE (AND EVEN DRY OUT)...BUT SOME ELEVATED
INSTABILITY RETURNS THIS EVENING AFTER 00Z AT ALL SITES AND I
BROUGHT A MENTION OF THUNDER BACK INTO ALL SITES TOWARD THE END OF
THE FORECAST PERIOD.
OUTLOOK...CONDITIONS WILL BEGIN TO IMPROVE AT ALL SITES ON
THURSDAY BUT THE DAY COULD START OFF WITH SOME NON-VFR CONDITIONS
ESPECIALLY AT THE NORTHERN SITES. VFR CONDITIONS THURSDAY NIGHT
THROUGH SATURDAY AT ALL SITES ALTHOUGH THE PASSAGE OF A COLD
FRONT SATURDAY AFTERNOON COULD BRING CIGS/VSBYS DOWN TO MVFR OR
LOWER IF THUNDERSTORMS DEVELOP ALONG THE FRONT. ANOTHER TROF MAY
BE IN THE AREA SUNDAY WITH MORE SHOWERS AND THUNDERSTORMS.
&&
.MARINE...
QUASI-STATIONARY BOUNDARY JUST SOUTH OF LAKE ERIE WILL KEEP WINDS
OUT OF THE EAST NORTHEAST TODAY ON THE LAKE. THE BOUNDARY WILL
EVENTUALLY LIFT BACK NORTH OF THE LAKE AS A WARM FRONT DURING THE
DAY ON THURSDAY BUT AT NO POINT SHOULD WINDS GET ABOVE 10-20 KNOTS.
SOUTHWESTERLY FLOW WILL DEVELOP ON THE LAKE BEHIND THE FRONT AND
REMAIN AS SUCH THROUGH EARLY NEXT WEEK. WINDS GENERALLY 10-20KTS
DURING THE DAY...LESS AT NIGHT ALTHOUGH THE PRESENCE OF A WEAK FRONT
JUST NORTH OF LAKE ERIE ON MONDAY COULD ALLOW WINDS TO CREEP UP A
BIT MONDAY AFTERNOON.
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 3 PM EDT THIS AFTERNOON FOR OHZ006-017-
018-027>031-036>038-047.
PA...NONE.
MARINE...NONE.
&&
SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...KOSARIK
LONG TERM...LEINS
AVIATION...LEINS
MARINE...LEINSHazardous weather outlook, Jun 3, 6:55 AM EDT, 20 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 655 AM EDT TUE JUN 3 2008 OHZ003-006-008>014-017>023-027>033-036>038-047-089-PAZ001>003-041100- LUCAS-WOOD-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 655 AM EDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SOME THUNDERSTORMS MAY BECOME SEVERE...MAINLY DURING THE LATE AFTERNOON INTO TONIGHT. THE MAIN THREAT FROM THE THUNDERSTORMS WILL BE DAMAGING WINDS AND LARGE HAIL. THERE WILL BE ENOUGH SHEAR THAT AN ISOLATED TORNADO IS ALSO POSSIBLE. RAINFALL WILL BE HEAVY AT TIMES AND AREAS THAT GET MULTIPLE THUNDERSTORMS WILL HAVE TO MONITOR RAINFALL AND WATER LEVELS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SEVERE THUNDERSTORMS WITH HEAVY DOWNPOURS ARE POSSIBLE AGAIN ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ061-142>149-162>169-OHZ007-041100- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-OTTAWA- 655 AM EDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS WITH WIND GUSTS OVER 50 KNOTS ARE POSSIBLE ON THE WESTERN HALF OF LAKE ERIE TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SEVERE THUNDERSTORMS WITH STRONG WINDS ARE POSSIBLE ON WEDNESDAY.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 3:34 PM EDT | River Flood Warning | CLE | Marion | 38 hr |
| Jun 4, 4:57 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage | 40 min |
Nearby
Flash Flood Watches in Ohio, 2008Every flash flood watch in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.